Mean values over the space of lattices

C. A. Rogers Birmingham

TBD mathscidoc:1701.331114

Acta Mathematica, 94, (1), 249-287, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{c.1955mean,
  title={Mean values over the space of lattices},
  author={C. A. Rogers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143570154823},
  booktitle={Acta Mathematica},
  volume={94},
  number={1},
  pages={249-287},
  year={1955},
}
C. A. Rogers. Mean values over the space of lattices. 1955. Vol. 94. In Acta Mathematica. pp.249-287. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143570154823.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved